# SDR UPS02437880

- Difficulty date: February 24, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR CUTOUT FWD UPPER CORNER FOUND FASTENER HOLE CRACKED APPROX .125 INCH AT SKIN BS 1810 TO 1820, WL 190 TO 195.  AFT CARGO DOOR FWD UPPER CUTOUT CORNER REPAIRED AS PER SRM 53-30-03 FIG 62.
